# SDR AT0100227

- Difficulty date: September 13, 2001
- Submitted: September 20, 2001
- Operation: Air carrier
- Aircraft: N801AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47275
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030451
- Part serial: 1054
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHTS AT FORWARD GALLEY AND FORWARD ENTRY INOPERATIVE.  REMOVED AND REPLACED B5-23 EMERGENCY LIGHT POWER SUPPLY IAW DC9 MM 33-53-0.
